# SDR SWAA2016100308353

- Difficulty date: September 27, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 76,400 hours, 63,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PHOTO LUMINESCENT STRIP DAMAGED AT ROW 10.  R&R STRIP PER AMM.
